# SDR ASAA0873553

- Difficulty date: September 15, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO Z-CHANNEL BS 727E +10 TO BS 847 CORRODED LBL 20 CORROSION ON Z CHANNEL BS 727E +10 TO BS 847 CORRODED LBL 20 IN AFT CARGO PIT BLENDED AND FOUND TO BE BEYOND LIMITS.  REPLACED WITH MADE REPAIR PART IAW 737 700 SRM 53 00 53 REPAIR 6.
